About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 615816, 17 pages
http://dx.doi.org/10.1155/2012/615816
Research Article

On Elliptic Equations in Orlicz Spaces Involving Natural Growth Term and Measure Data

Department of Mathematics, King Khalid University, P.O. Box 9004, Abha 162529, Saudi Arabia

Received 11 July 2012; Accepted 10 September 2012

Academic Editor: Yong Zhou

Copyright © 2012 Mohammed Kbiri Alaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper deals with the existence of solutions of elliptic equations in the framework of Orlicz spaces with right-hand side measure and natural growth term.